This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
So I've had this problem for a while now that after I ejaculate, the tip of penis itches (like in the urethra). Also, there is usually some clear discharge afterwards when I go limp. Sometimes there is a foul odor during ejaculation as well. Also, I have had a problem for as long as I can remember that my urine continues to drip out after I'm done urinating. I went to the doctor earlier this week with these symptoms and was prescribed with ciprofloxacin. He told me that my urine test was clean and he took a culture of my urethra that came back negative for gonorrhea and chlamydia. I'm 4 days into my 10 day cycle of the cipro and I'm still experiencing the same symptoms. Any clue of what I should do next? Could all this stuff just be normal (although it doesn't seem like it)?
Your symptoms are suggestive of urethritis. It is of two types: non gonococcal(caused as infections other than gonorrhoea) and gonoccocal urethritis(caused by gonorrhoea). It is only after urethral swab and culture of the discharge that an exact diagnosis can be made. I would suggest you to consult a urologist for this.
I sincerely hope that helps. Take care.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.